Irregular heartbeat!

Francelle

Senior Member
Messages
444
Likes
30
Location
Victoria, Australia
Just wondering about missed or irregular heartbeats which have been happening to me almost every minute since Thursday. I have had this happen quite often since 2007 when I first got unwell, although I've had a few months reprieve, until last Thursday!

Any thoughts?
 

kat0465

Senior Member
Messages
230
Likes
7
Location
Texas
Just wondering about missed or irregular heartbeats which have been happening to me almost every minute since Thursday. I have had this happen quite often since 2007 when I first got unwell, although I've had a few months reprieve, until last Thursday!
Any thoughts?
ooh the woes of Irregular heatrbeats :( i think thats my most troubling symptom.honestly in my case it seems to get worse with exertion, and when my ebv titers are high, like they are now. i have found that coq10 helps some what. iknow its scary :(
 
Messages
37
Likes
0
Location
South Carolina
I was recently prescribed Dextrophetamnine (to help keep me up) and Clonidine (to bring me back down) and it feels like it's caused an irregular heartbeat. In my case, I'm able to feel less frightened when I can match the symptoms to a medication reaction. Daytime sleepiness and insomnia both suck but I stopped the meds because the heartbeat thing was disturbing. Can someone please tell me if there is a connection to the "whooshing" in the ears, dizziness when standing up and the irregular heartbeat? I've heard it's autonomic system related?????
 

Francelle

Senior Member
Messages
444
Likes
30
Location
Victoria, Australia
Heartbeats!

Thankyou kat0465 for the suggestion about CoQ10. I do take it intermittently and have been somewhat recalcitrant with it lately, so perhaps that's the reason the irregular heartbeats have returned.

Good question tolduiwuzsic! I hope someone has an answer for you.

I also agree it is slightly less scary if you can align a drug with a particular side effect, although it can't be that good for the heart function longterm if a drug is sending it into an irregular beat....and it certainly is no more comfortable. Have you actually felt your pulse at the same time as the irregular beats are happening and noticed either rapid beats or spaced out beats or both?